# SDR NSVA20070216

- Difficulty date: August 12, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N350CJ
- Make and model: Saab 340B
- Aircraft serial: 350
- Aircraft time: 27,823 hours, 31,134 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Unsecure
- Location: Emergency Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD EMERG DOOR HANDLE TO OPEN POSITION IN FLIGHT.  RESECURED FWD EMERG DOOR  HANDLE SAFTIED, A/C OK FOR SERVICE.
